Mean-square random dynamical systems. (English) Zbl 1267.37018

Two-parameter semigroups operating on the space \(L^2(\Omega,P;\mathbb R^d)\) of square-integrable \(\mathbb R^d\)-valued random variables are introduced in order to investigate random or stochastic differential equations with non-local coefficients. Assuming exponential contraction of differences of trajectories in the course of time, uniform in the initial time and locally uniform in \(L^2\), existence of a limiting point process in \(L^2\) is shown. This can be interpreted as a ‘one point attractor’ for the two-parameter semigroup, both pullback and forward (see [A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for infinite-dimensional non-autonomous dynamical systems. Berlin: Springer (2013; Zbl 1263.37002)]). Two one-dimensional examples of stochastic differential equations are discussed. For general situations problems with this approach arise from the difficulty of characterising compactness in \(L^2\).


37B55 Topological dynamics of nonautonomous systems
37H99 Random dynamical systems
37L99 Infinite-dimensional dissipative dynamical systems
60H30 Applications of stochastic analysis (to PDEs, etc.)


Zbl 1263.37002
Full Text: DOI


[1] Arnold, L., Random dynamical systems, Springer monogr. math., (1998), Springer-Verlag Berlin
[2] Caraballo, T.; Kloeden, P.E., The persistence of synchronization under environmental noise, Proc. R. soc. lond. ser. A, 461, 2257-2267, (2005) · Zbl 1206.60054
[3] Caraballo, T.; Garrido Atienza, M.J.; Schmalfuß, B., Existence of exponentially attracting stationary solutions for delay evolution equations, Discrete contin. dyn. syst., 18, 271-293, (2007) · Zbl 1125.60058
[4] Caraballo, T.; Kloeden, P.E.; Schmalfuß, B., Exponentially stable stationary solutions for stochastic evolution equations and their perturbation, Appl. math. optim., 50, 183-207, (2004) · Zbl 1066.60058
[5] Chow, Pao-Liu, Stochastic partial differential equations, (2007), Chapman & Hall, CRC Boca Raton · Zbl 1134.60043
[6] Dafermos, C.M., An invariance principle for compact processes, J. differential equations, 9, 239-252, (1971)
[7] Duan, J.; Lu, K.; Schmalfuß, B., Invariant manifolds for stochastic partial differential equations, Ann. probab., 31, 2109-2135, (2003) · Zbl 1052.60048
[8] Hale, J., Asymptotic behavior of dissipative systems, Math. surveys monogr., (1988), Amer. Math. Soc. Providence · Zbl 0642.58013
[9] Kloeden, P.E., On general semi-dynamical systems, Bull. aust. math. soc., 13, 151-154, (1975), abstract of PhD thesis · Zbl 0302.93027
[10] P.E. Kloeden, T. Lorenz, A Peano-like theorem for stochastic differential equations with nonlocal sample dependence, Stoch. Anal. Appl., in press. · Zbl 1273.60081
[11] Kloeden, P.E.; Lorenz, T., Stochastic morphological evolution equations, J. differential equations, 251, 2950-2979, (2011) · Zbl 1230.35149
[12] Kloeden, P.E.; Lorenz, T., Stochastic differential equations with nonlocal sample dependence, Stoch. anal. appl., 28, 937-945, (2010) · Zbl 1205.60131
[13] Kloeden, P.E.; Platen, E., Numerical solution of stochastic differential equations, (1992), Springer-Verlag Berlin · Zbl 0925.65261
[14] Kloeden, P.E.; Rasmussen, M., Nonautonomous dynamical systems, (2011), Amer. Math. Soc. Providence · Zbl 1310.37011
[15] Mao, X., Stochastic differential equations and applications, (2008), Horwood Publishing Chichester, England
[16] Marín-Rubio, P.; Real, J., On the relation between two different concepts of pullback attractors for non-autonomous dynamical systems, Nonlinear anal., 71, 3956-3963, (2009) · Zbl 1174.37016
[17] Rosa, R., The global attractor for the 2D Navier-Stokes flow of some unbounded domains, Nonlinear anal., 32, 71-85, (1998) · Zbl 0901.35070
[18] Fuke Wu, P.E. Kloeden, Mean-square random attractors of stochastic delay differential equations with random delay, Discrete Contin. Dyn. Syst., in press. · Zbl 1316.34083
[19] Yong, Jiongmin, A linear-quadratic optimal control problem for Mean-field stochastic differential equations, (7 October 2011)
[20] Yosida, K., Functional analysis, (1983), Springer-Verlag Berlin · Zbl 0152.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.